# SDR 2018FA0000111

- Difficulty date: March 20, 2018
- Submitted: March 20, 2018
- Operation: General aviation
- Make and model: Cessna 310K
- Aircraft serial: 3100133
- Aircraft time: 3,608 hours
- Engine: Cont IO470VO
- Engine time: 358 hours
- Propeller: Mcauly D3AF32C80
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Idler Assy
- Part number: 08421022
- Condition: Broken
- Location: Mlg
- Part time: 3,608 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ARM ASSY BELLCRANK IDLER BROKEN WHERE TUBE ASSY GEAR MAIN DRIVEIS BOLTED TO THE BELLCRANK.
